# SDR VNAA2018111611101

- Difficulty date: November 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 37,076 hours, 27,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT OF CKB CREW RECEIVED A GEAR DISAGREE MESSAGE. GEAR DISPLAY SHOWED MAIN GEAR WAS DOWN AND FRONT GEAR WAS UP. CREW RAN QRH FOR GEAR DISAGREE. WHILE CLEANING UP CONFIGURATION CREW RECEIVED SLATS FAIL MESSAGE. CREW ENSURED GEAR WAS DOWN AND DECLARED EMERGENCY WHILE RETURNING TO CKB. TRUCKS WERE ROLLED AND AIRCRAFT LANDED WITHOUT INCIDENT. ON POST FLIGHT INSPECTION CREW STATED LT SLATS WERE AT SLATS 1 AND RT SLATS WERE AT SLATS 2 WHEN BOTH SHOULD HAVE BEEN AT SLATS 0. MAINTENANCE IS CURRENTLY INSPECTING AIRCRAFT. AIRCRAFT WILL REMAIN IN CKB OVERNIGHT FOR INSPECTION. RESET FLAPS / SLATS. RE-RIGGED EMERGENCY LANDING GEAR EXTENSION HANDLE.
